# SDR QXEA2012030500204

- Difficulty date: February 28, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 25,436 hours, 26,375 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Horn
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO MASTER WARNING FUSELAGE DOORS.  IT WAS INTERMITTENT AND SOUNDED 3 TIMES.  STARTED RIG OF THE VENT DOOR MECHANISM IAW 52-00-00-830-801 PARA 1-4B.  RIG CHECKED GOOD. PERFORMED GVI OF AFT SERVICE DOOR PROXIMITY SENSOR WIRING HARNESS. NO DEFECTS NOTED.  INTERROGATED PSEU FOUND SENSORS TO BE WITHIN LIMITS. CONTINUED RIGGING OF THE VENT DOOR IAW 52-00-00-830-801 PAR 4. D-H AND PARA 5 A. COMPLIED WITH TASK 52-00-00-830-801PARA 5 E.  PARA 5 D.  INTERROGATED PSEU AND FOUND TO BE WITHIN LIMITS. RETURNED TO SERVICE.
